Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 539, NWS Fort Worth, TX

October 23, 2011Dallas County, Rockwall County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 1:58 AM CDT for Dallas County, Rockwall County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2011, 1:58 AM CDT (06:58 UTC)
Expired
Oct 23, 2011, 2:45 AM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Dallas County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 1:58 AM CDTTSTM WND DMGMesquite, TX50-FOOT TREE THREE FEET IN DIAMETER DOWNED ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 22, 3:37 PM CDTSevere Thunderstorm WatchSPC14 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
829 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS54 KFWD 230658
SVRFWD
TXC113-397-230745-
/O.NEW.KFWD.SV.W.0539.111023T0658Z-111023T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT SUN OCT 23 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  MESQUITE...AND MOVING SOUTHEAST AT 35 MPH. A LARGE AMOUNT OF HAIL  
  UP TO THE SIZE OF QUARTERS IS BEING REPORTED WITH THIS STORM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUTCHINS...LANCASTER AND GLENN HEIGHTS AROUND 205 AM...
  SEAGOVILLE AND WILMER AROUND 210 AM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 45 AND 78...
I-20 BETWEEN MILE MARKERS 446 AND 475...
I-30 BETWEEN MILE MARKERS 24 AND 66...
I-45 BETWEEN MILE MARKERS 271 AND 284...
I-635 BETWEEN MILE MARKERS 12 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3282 9630 3281 9652 3255 9652 3255 9704
      3299 9703 3298 9630
TIME...MOT...LOC 0658Z 332DEG 32KT 3275 9657

$$


82/JLD
2 follow-up statements
839 
WWUS54 KFWD 230735
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT SUN OCT 23 2011

TXC397-230745-
/O.CAN.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
ROCKWALL TX-
235 AM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING.

LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
      3297 9703
TIME...MOT...LOC 0735Z 332DEG 32KT 3251 9668

$$

TXC113-230745-
/O.CON.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
DALLAS TX-
235 AM CDT SUN OCT 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR DALLAS COUNTY...

AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND  
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTHWEST 
OF WILMER...MOVING SOUTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
      3297 9703
TIME...MOT...LOC 0735Z 332DEG 32KT 3251 9668

$$


82/JLD
573 
WWUS54 KFWD 230745
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT SUN OCT 23 2011

TXC113-230755-
/O.EXP.KFWD.SV.W.0539.000000T0000Z-111023T0745Z/
DALLAS TX-
245 AM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY EXPIRES AT 245 
AM CDT...

AT 245 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 45 
MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING.

LAT...LON 3291 9676 3281 9652 3256 9652 3255 9704
      3297 9703
TIME...MOT...LOC 0745Z 332DEG 32KT 3243 9663

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 23, 12:12 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT SUN OCT 23 2011

.AVIATION...
TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND
06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF
THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE
SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO
CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY
INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER.
ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT
HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN
EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY
LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR
CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING.  84

&&

.UPDATE...
HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST
OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A
BIT BETTER. UPDATE OUT SHORTLY.    84

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/
SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS
THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT
AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3
PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA
THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL
MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE
SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD
FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM
MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE
NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE
STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM
NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF
THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT.

THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF
THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP
OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS
ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS
SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE
WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE
TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN
WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM
AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF
NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE
WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE
EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR
IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  86  66  88  65 /   0   5   5  10  10
WACO, TX              57  84  63  86  63 /   0   5   5  10  10
PARIS, TX             57  83  58  84  62 /   5   5   5  10  10
DENTON, TX            54  84  63  87  62 /   0   5   5  10  10
MCKINNEY, TX          54  82  60  87  63 /   0   5  10  10  10
DALLAS, TX            60  85  65  88  65 /   0   5   5  10  10
TERRELL, TX           56  82  62  87  64 /   0   5  10  10  10
CORSICANA, TX         59  85  64  87  64 /   0   5   5  10  10
TEMPLE, TX            58  88  62  86  61 /   0   5   5  10  10
MINERAL WELLS, TX     55  84  60  87  59 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT SUN OCT 23 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1221 AM CDT SUN OCT 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED
WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS
ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL
SIZE DUE TO HIGHER INSTABILITY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING
AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO
THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS
SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER
WIND SHEAR ALOFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY AND THURSDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN
NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.

In the hours before

Local storm report, Oct 23, 12:46 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     WOLFE CITY              33.37N  96.08W
10/23/2011                   HUNT               TX   FIRE DEPT/RESCUE

            ROOFS BLOWN OFF AT FIRE DEPT AND ANOTHER BUILDING
            DOWNTOWN. TREES DOWN AS WELL.
Special weather statement, Oct 23, 1:14 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT SUN OCT 23 2011

TXZ121>123-230645-
KAUFMAN TX-RAINS TX-VAN ZANDT TX-
114 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY
  SOUTHERN RAINS COUNTY
  VAN ZANDT COUNTY

AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
SULPHUR SPRINGS TO 9 MILES NORTH OF TERRELL...MOVING SOUTH AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...COTTONWOOD...
CRANDALL...EDGEWOOD...FORNEY...FRUITVALE...GRAND SALINE...GRAYS
PRAIRIE...KAUFMAN...KEMP...TERRELL...VAN...WILLS POINT AND LAKE
TAWAKONI STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3237 9642 3279 9651 3285 9566 3277 9563
      3273 9563 3271 9560 3266 9558 3248 9559
      3241 9549 3239 9549
TIME...MOT...LOC 0614Z 338DEG 19KT 3289 9568 3285 9626
Local storm report, Oct 23, 1:29 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND GST     PLANO                   33.02N  96.72W
10/23/2011  E70 MPH          COLLIN             TX   TRAINED SPOTTER

            REPORTED AT SPRING CREEK AND COIT ROAD.
Local storm report, Oct 23, 1:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             3 SW MCKINNEY           33.17N  96.66W
10/23/2011  E0.75 INCH       COLLIN             TX   PUBLIC

            REPORTED 3 MILES SW OF MCKINNEY. HAIL WAS COVERING THE
            GROUND.
Special weather statement, Oct 23, 1:46 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 AM CDT SUN OCT 23 2011

TXZ121>123-135-230715-
HENDERSON TX-KAUFMAN TX-RAINS TX-VAN ZANDT TX-
146 AM CDT SUN OCT 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY
  NORTHERN HENDERSON COUNTY
  SOUTHERN RAINS COUNTY
  VAN ZANDT COUNTY

AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
MINEOLA TO KAUFMAN...MOVING SOUTHEAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BROWNSBORO...CANTON...
EDGEWOOD...EDOM...ENCHANTED OAKS...EUSTACE...FORNEY...FRUITVALE...
GRAND SALINE...GUN BARREL CITY...KAUFMAN...KEMP...MABANK...SEVEN
POINTS...TERRELL...TOOL...VAN...WILLS POINT...LAKE TAWAKONI STATE
PARK AND PURTIS CREEK STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3226 9559 3223 9620 3279 9649 3287 9566
TIME...MOT...LOC 0646Z 321DEG 36KT 3265 9560 3255 9628
Local storm report, Oct 23, 1:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 AM CDT SUN OCT 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND GST     ROWLETT                 32.90N  96.57W
10/23/2011  E70 MPH          DALLAS             TX   TRAINED SPOTTER

            REPORTED IN ROWLETT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 11:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 22, 11:06 PM CDTSpecial Weather StatementFWDMontague24 min
Oct 22, 11:14 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Oct 22, 11:16 PM CDTSevere Thunderstorm WarningFWDCooke, Montague59 min
Oct 22, 11:57 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
Oct 23, 12:08 AM CDTSpecial Weather StatementFWDCollin22 min
Oct 23, 12:24 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains66 min
Oct 23, 12:29 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson46 min
Oct 23, 12:32 AM CDTSpecial Weather StatementFWDMontague28 min
Oct 23, 12:53 AM CDTSevere Thunderstorm WarningFWDCooke, Montague, Wise37 min
Oct 23, 1:11 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall49 min
Oct 23, 1:14 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt31 min
Oct 23, 1:20 AM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Oct 23, 1:42 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
Oct 23, 1:46 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt29 min
Oct 23, 1:52 AM CDTSevere Thunderstorm WarningFWDKaufman38 min
Oct 23, 2:14 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman46 min
Oct 23, 2:19 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:22 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall3 hr
Oct 23, 2:45 AM CDTSpecial Weather StatementFWDHenderson, Navarro30 min
Oct 23, 2:48 AM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Oct 23, 2:58 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro47 min
Oct 23, 3:00 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman45 min
Oct 23, 3:18 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson42 min
Oct 23, 3:57 AM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Oct 23, 4:03 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro27 min
Oct 23, 4:29 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Navarro31 min
Oct 23, 5:14 AM CDTSpecial Weather StatementFWDFreestone, Limestone31 min
Oct 23, 5:42 AM CDTSpecial Weather StatementFWDLimestone33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.